Alert archive / New Mexico / Red Flag Warnings in 2017

Red Flag Warning 12, NWS El Paso, TX

April 23, 20178 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Apr 23, 2017, 1:53 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 24, 2017, 1:00 PM MDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 23, 2017, 1:53 PM MDT (19:53 UTC)
In effect from
Apr 24, 2017, 1:00 PM MDT
Expired
Apr 24, 2017, 9:00 PM MDT
In force
8 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 5:15 PM MDTHIGH SUST WINDS 442 Ssw Fort Stanton, NMKSRR AWOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 7.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2017-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2017-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1843 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

150 
WWUS84 KEPZ 231953 AAB
RFWEPZ

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service El Paso Tx/Santa Teresa NM
153 PM MDT Sun Apr 23 2017

...CRITICAL CONDITIONS WILL RETURN THROUGH AT LEAST THE FIRST
PART OF NEXT WEEK...

.Persistent west to northwest flow for the upcoming work week
will lead to extended breezy to windy conditions across the
region each day. For Monday...winds will increase out of the west
in the afternoon to 20 to 30 mph...with temperatures returning 
into the upper 80s to lower 90s across the lowlands. Relative 
humidities Monday will range from the teens over the high 
country...to single digits lowlands...creating critical fire 
weather conditions. Similar conditions are expected Tuesday but
the Gila wilderness should be out of the watch.

NMZ111>113-TXZ055-056-240400-
/O.UPG.KEPZ.FW.A.0011.170424T1900Z-170425T0300Z/
/O.NEW.KEPZ.FW.W.0012.170424T1900Z-170425T0300Z/
/O.NEW.KEPZ.FW.A.0012.170425T1900Z-170426T0200Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
153 PM MDT Sun Apr 23 2017

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 
055, 056, 111, 112, AND 113...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH 
EARLY TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES
FOR FIRE WEATHER ZONES 055, 056, 111, 112, AND 113...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from 1 PM to 9 PM
MDT Monday. A Fire Weather Watch has also been issued. This Fire 
Weather Watch is in effect from Tuesday afternoon through early Tuesday
evening. The Fire Weather Watch is no longer in effect. 

* WIND MONDAY AND TUESDAY...West-southwest 20 to 30 mph with 
  gusts to 45 mph.

* HUMIDITY MONDAY...5 to 8 percent.
* HUMIDITY TUESDAY...7 to 11 percent lowlands. 12 to 15 percent
  Sacramento mountains. 

* HIGHEST THREAT MONDAY...is located west of a line from 
  Alamogordo to El Paso.
* HIGHEST THREAT TUESDAY...is located south and east of a line
  from Truth or Consequences to Deming to Animas.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NMZ110-240400-
/O.UPG.KEPZ.FW.A.0011.170424T1900Z-170425T0300Z/
/O.NEW.KEPZ.FW.W.0012.170424T1900Z-170425T0300Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
153 PM MDT Sun Apr 23 2017

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY FOR
HIGH WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 110...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from 1 PM to 9 PM
MDT Monday. The Fire Weather Watch is no longer in effect. 

* WIND...West-southwest 20 to 30 mph with gusts to 45 mph.

* HUMIDITY...9 to 12 percent. 

* HIGHEST THREAT...is along ridgelines...through passes and gaps
  and down east slopes where wind speeds will be highest.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
Tripoli
3 follow-up statements
868 
WWUS84 KEPZ 240157
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
757 PM MDT Sun Apr 23 2017

...CRITICAL CONDITIONS WILL RETURN THROUGH AT LEAST THE MIDDLE OF
THE WEEK...

.Persistent west to northwest flow for the upcoming work week
will lead to extended breezy to windy conditions across the
region each day. For Monday...winds will increase out of the west
in the afternoon to 20 to 30 mph...with temperatures returning
into the upper 80s to lower 90s across the lowlands. Relative
humidities Monday will range from the lower to mid teens over the
high country...to single digits lowlands...creating critical fire
weather conditions. Similar conditions are expected Tuesday but 
the Gila wilderness should see relative humidities above critical 
values.

NMZ111>113-TXZ055-056-241330-
/O.CON.KEPZ.FW.W.0012.170424T1900Z-170425T0300Z/
/O.CON.KEPZ.FW.A.0012.170425T1900Z-170426T0200Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
757 PM MDT Sun Apr 23 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM MDT
MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE
WEATHER ZONES 055, 056, 111, 112, AND 113...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 111, 112, AND 113...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from 1 PM to 9 PM
MDT Monday. A Fire Weather Watch has also been issued. This Fire
Weather Watch is in effect from Tuesday afternoon through early
Tuesday evening. 

* WIND MONDAY AND TUESDAY...West-southwest 20 to 30 mph with 
  gusts to 45 mph. 

* HUMIDITY MONDAY...5 to 8 percent. 

* HUMIDITY TUESDAY...7 to 11 percent lowlands. 12 to 15 percent 
  Sacramento mountains. 

* HIGHEST THREAT MONDAY...West of a line from Alamogordo to El
  Paso. HIGHEST THREAT TUESDAY...South and east of a line from 
  Truth or Consequences to Deming to Animas.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NMZ110-241330-
/O.CON.KEPZ.FW.W.0012.170424T1900Z-170425T0300Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
757 PM MDT Sun Apr 23 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM MDT
MONDAY FOR HIGH WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE 110...

* WIND...West-southwest 20 to 30 mph with gusts to 45 mph.

* HUMIDITY...9 to 12 percent.

* HIGHEST THREAT...Along ridgelines, through passes and gaps and 
  down east slopes where wind speeds will be highest. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
26
280 
WWUS84 KEPZ 241253
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
653 AM MDT Mon Apr 24 2017

...CRITICAL CONDITIONS WILL RETURN THROUGH THE WEEK...

.Persistent west to northwest flow for the upcoming work week
will lead to extended breezy to windy conditions across the
region each day. For today...winds will increase out of the west 
in the afternoon to 20 to 30 mph...with temperatures returning 
into the upper 80s to lower 90s across the lowlands. Relative 
humidities today will range from the lower to mid teens over the 
high country...to single digits lowlands...creating critical fire 
weather conditions. Similar conditions are expected Tuesday but 
the Gila wilderness and higher elevations of Sacramento Mountains 
should see relative humidities above critical values.

NMZ111>113-TXZ055-056-242100-
/O.CON.KEPZ.FW.W.0012.170424T1900Z-170425T0300Z/
/O.CON.KEPZ.FW.A.0012.170425T1900Z-170426T0200Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
653 AM MDT Mon Apr 24 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 111, 112, AND 113.....

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON 
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE 
HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 111, 112, AND 113.....


* WIND MONDAY AND TUESDAY...West-southwest 20 to 30 mph with 
  gusts to 45 mph. 

* HUMIDITY MONDAY...5 to 9 percent.

* HUMIDITY TUESDAY...7 to 11 percent lowlands. 12 to 15 percent 
  Sacramento mountains.

* HIGHEST THREAT MONDAY...West of a line from Alamogordo to El 
  Paso. HIGHEST THREAT TUESDAY...South and east of a line from 
  Truth or Consequences to Deming to Animas.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NMZ110-242100-
/O.CON.KEPZ.FW.W.0012.170424T1900Z-170425T0300Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
653 AM MDT Mon Apr 24 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT THIS EVENING FOR HIGH WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONE 110...

* WIND...West-southwest 20 to 30 mph with gusts to 45 mph.

* HUMIDITY...7 to 12 percent.

* HIGHEST THREAT...Along ridgelines, through passes and gaps 
  and down east slopes where wind speeds will be highest. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
26
255 
WWUS84 KEPZ 242007
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
207 PM MDT Mon Apr 24 2017

...CRITICAL CONDITIONS WILL RETURN THROUGH THE WEEK...

.Persistent west to northwest flow for the upcoming work week
will lead to extended breezy to windy conditions across the
region each day. For the remainder of today...winds will increase
out of the west in the afternoon to 20 to 30 mph...with 
temperatures returning into the upper 80s to lower 90s across the 
lowlands. Relative humidities today will range from the lower to 
mid teens over the high country...to single digits 
lowlands...creating critical fire weather conditions. Stronger
winds are expected on Tuesday but the Gila wilderness and higher 
elevations of Sacramento Mountains should see relative humidities 
above critical values.

NMZ113-250300-
/O.CAN.KEPZ.FW.A.0012.170425T1900Z-170426T0200Z/
/O.CON.KEPZ.FW.W.0012.000000T0000Z-170425T0300Z/
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
207 PM MDT Mon Apr 24 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER
ZONES 055, 056, 111, 112, AND 113.....

The National Weather Service in El Paso Tx/Santa Teresa has
cancelled the Fire Weather Watch for Tuesday...a Red Flag Warning
is still in effect through early this evening.  

* WIND...West-southwest 20 to 30 mph with gusts to 45 mph.
 
* HUMIDITY...5 to 9 percent.

* HIGHEST THREAT MONDAY...West of a line from Alamogordo to El
  Paso. 

* IMPACTS...Any fires that develop will likely spread 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NMZ111-112-TXZ055-056-251330-
/O.UPG.KEPZ.FW.A.0012.170425T1900Z-170426T0200Z/
/O.NEW.KEPZ.FW.W.0013.170425T1800Z-170426T0200Z/
/O.CON.KEPZ.FW.W.0012.000000T0000Z-170425T0300Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
207 PM MDT Mon Apr 24 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER
ZONES 055, 056, 111, 112, AND 113.....
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from noon to 8 PM
MDT Tuesday. The Fire Weather Watch is no longer in effect. 

* WIND MONDAY AND TUESDAY...West-southwest 20 to 35 mph with gusts
  over 50 mph. 

* HUMIDITY MONDAY...5 to 9 percent.

* HUMIDITY TUESDAY...9 to 13 percent.

* HIGHEST THREAT MONDAY...West of a line from Alamogordo to El 
  Paso. HIGHEST THREAT TUESDAY...South and east of a line from 
  Truth or Consequences to Deming to Animas.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NMZ110-250300-
/O.CON.KEPZ.FW.W.0012.000000T0000Z-170425T0300Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
207 PM MDT Mon Apr 24 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR HIGH WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
110...

* WIND...West-southwest 20 to 30 mph with gusts to 40 mph.

* HUMIDITY...7 to 12 percent.

* HIGHEST THREAT...Along ridgelines, through passes and gaps 
  and down east slopes where wind speeds will be highest.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
26

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 23, 3:06 AM MDT, 10 hours 47 minutes earlier.

Area forecast discussion, Apr 23, 3:06 AM MDT, 10 hours 47 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
306 AM MDT Sun Apr 23 2017

.SYNOPSIS...
High pressure will bring warmer dry weather across New Mexico and
west Texas today. Upper level disturbances will combine with
surface low pressure systems to the east to produce windy
conditions with periods of blowing dust across the Borderland for
most of the week. Temperatures will remain near or above normal
through Friday but should cool down next weekend after a cold
front moves across the region.

&&

.DISCUSSION...
High pressure will bring one last day of relatively quiet weather
with warmer temperatures and light to breezy winds today.

Thereafter zonal flow will become established across the central
and southern Rockies with winds aloft gradually increasing as a
broad trough deepens over the region. In addition a series of
short waves/impulses aloft will race eastward across the area.
Attendant westerly winds and downslope warming will combine with
dynamics aloft to generate a series of lee cyclones which will
develop over the vicinity of southeast Colorado...northeast New
Mexico and the Texas panhandle Monday through Friday. Ongoing
westerly winds will also transport warm dry air mass into
southern New Mexico/west Texas with dry lapse rates from the
surface to around 550 mb to 600 mb each afternoon. Consequently
the overall situation will be conducive for a prolonged period of
windy conditions across the CWA Monday all the way into Saturday.

More specifically lee cyclogenesis over southeast Colorado will
combine with passing short wave to produce near advisory wind
speeds many areas Monday afternoon. On Tuesday it appears a
stronger passing impulse plus cyclogenesis over the Texas
panhandle could support winds near warning criteria over a few
locations with more widespread blowing dust. Greatest wind speeds
may occur Friday afternoon as primary upper trough axis with a
cold front enters the region while a deep surface low develops
over eastern New Mexico. Cold frontal passage Friday night will
then bring cooler below normal temperatures next weekend.

&&

.AVIATION...valid 23/12z-24/12z.
VFR conditions with clear skies below 10,000 feet agl. Surface
winds gusting from 20 to 30 kt before 18z then diminishing.

&&

.FIRE WEATHER...
High pressure will bring warmer dry weather across New Mexico and
west Texas today. Upper level disturbances will combine with
surface low pressure systems to the east to produce windy
conditions with periods of blowing dust across the Borderland for
most of the week. Temperatures will remain near or above normal
through Friday but should cool down next weekend after a cold
front moves across the region. Expect Red Flag conditions for most
or all of the forecast area during the afternoon and early
evening hours Monday through Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 82  60  90  66 /   0   0   0   0
Sierra Blanca           76  56  88  61 /   0   0   0   0
Las Cruces              80  50  88  55 /   0   0   0   0
Alamogordo              79  54  88  58 /   0   0   0   0
Cloudcroft              59  41  65  44 /   0   0   0   0
Truth or Consequences   80  53  87  58 /   0   0   0   0
Silver City             76  48  79  51 /   0   0   0   0
Deming                  82  48  87  52 /   0   0   0   0
Lordsburg               85  48  86  51 /   0   0   0   0
West El Paso Metro      82  60  89  66 /   0   0   0   0
Dell City               78  49  91  56 /   0   0   0   0
Fort Hancock            82  56  93  61 /   0   0   0   0
Loma Linda              75  57  84  62 /   0   0   0   0
Fabens                  83  57  91  63 /   0   0   0   0
Santa Teresa            82  55  89  60 /   0   0   0   0
White Sands HQ          80  58  88  64 /   0   0   0   0
Jornada Range           80  47  87  52 /   0   0   0   0
Hatch                   82  47  90  52 /   0   0   0   0
Columbus                83  55  89  60 /   0   0   0   0
Orogrande               80  57  89  62 /   0   0   0   0
Mayhill                 68  44  76  49 /   0   0   0   0
Mescalero               68  44  75  47 /   0   0   0   0
Timberon                64  42  73  45 /   0   0   0   0
Winston                 74  40  79  45 /   0   0   0   0
Hillsboro               78  46  83  50 /   0   0   0   0
Spaceport               81  46  88  51 /   0   0   0   0
Lake Roberts            76  33  78  37 /   0   0   0   0
Hurley                  76  44  80  47 /   0   0   0   0
Cliff                   83  41  86  44 /   0   0   0   0
Mule Creek              80  46  81  48 /   0   0   0   0
Faywood                 77  47  82  50 /   0   0   0   0
Animas                  88  49  89  53 /   0   0   0   0
Hachita                 84  48  87  52 /   0   0   0   0
Antelope Wells          87  50  87  53 /   0   0   0   0
Cloverdale              83  50  82  52 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Fire Weather Watch from Monday afternoon through Monday evening
     for NMZ110>113.

TX...Fire Weather Watch from Monday afternoon through Monday evening
     for TXZ055-056.

&&

05 Rogash
Hazardous weather outlook, Apr 23, 3:40 AM MDT, 10 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
340 AM MDT Sun Apr 23 2017

NMZ401>417-TXZ418>424-241330-
Upper Gila River Valley-Southern Gila
Highlands/Black Range-Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-Eastern Black
Range Foothills-Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-West Slopes Sacramento Mountains Below 7500
Feet-Sacramento Mountains Above 7500 Feet-East Slopes Sacramento
Mountains Below 7500 Feet-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-Northern Hudspeth Highlands/Hueco
Mountains-Salt Basin-Southern Hudspeth Highlands-Rio Grande Valley
of Eastern El Paso/Western Hudspeth Counties-Rio Grande Valley of
Eastern Hudspeth County-
340 AM MDT Sun Apr 23 2017

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

Winds may gust to 40 mph over a few areas this morning...mainly
along western facing mountain slopes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Windy Monday through Saturday with gusts around 40 to 50 mph most
areas. However gusts may exceed 60 mph over a few locations Tuesday
and Friday afternoon and early evening. Blowing dust may reduce the
visibility below a mile over some areas with blowing dust most
widespread Tuesday and Friday.

The combination of strong winds...warm temperatures and low humidity
will also create critical fire weather conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Rogash

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 1:53 PM MDTFire Weather WatchEPZDoña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more24 hr

Nearby

Red Flag Warnings in New Mexico, 2017Red Flag Warnings in Texas, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.